Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sore throat, bacterial infection. On steroid pills. Will I feel better?

I was sick a few weeks ago and got a sore throat that lasted three thought it was a bacterial infection and gave me antibiotics...I took them and it didn't do anything so we figured it was viral and had to run its course. However after another week of the sore throat I started getting a sore on the side of my tongue in the back so the doc gave me five steroid pills to take altogether and I did that and I felt fine for three days. I than went to a softball tournament to coach and was yelling and if was very cold and now my throat hurts when I talk or clear it......can you please advise since it only hurts on the right side? Thanks
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
YOu must give your voice rest for few days like 10 days or so.
Take antibiotics for a week
Take steam inhalations
Take decongestant tablets
Take mucolytics
Take care of acidity
eat bland diet ,non-oily
Get ENT consultation for examination of the throat.

This happens because of shouting on a throat which was infected previously ,so you need to give rest to your throat, by voice rest and do not whisper ,when you need to speak ,speak normally.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor